MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 85MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 85MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.085S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the lag screw in a trochanteric femoral nail-advance (tfna) system was discovered to have collapsed.The patient initially underwent implantation of the hardware on (b)(6) 2018.It is unknown if a revision procedure will be performed.Concomitant devices: titanium (ti) cannulated tfna nail (part: 04.037.157s, lot unknown, quantity: 1), 5.0mm ti locking screw 40mm (part: 04.005.530s, lot: unknown, quantity: 1).This report is for a tfna screw 85mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event is an unknown date in 2018.Flow: device interaction/functional, visual inspection: the x-ray of the tfna screw 85mm (part # 04.038.085s, lot unknown) was received at us cq.Expert opinion provided by one of the medical officers states that "there is lateral migration of the proximal fragment.The screw head element has also moved lateral, but this is by design." the device performed as intended, therefore, the complaint is unconfirmed.Functional test and dimensional inspection: a functional test and dimensional analysis were not performed since the parts were not returned.Document/specification review: the following drawing(s) was reviewed; ti tfna screw.A device history record (dhr) review could not be performed as the lot number is unknown.Conclusion: the complaint condition is not confirmed since the device performed as intended.There is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces.No new malfunctions were observed during the course of this investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA SCREW 85MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8047671
Report Number2939274-2018-54884
Device Sequence Number11122310
Product Code HSB
UDI-Device Identifier10886982098450
UDI-Public(01)10886982098450
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.085S
Device Catalogue Number04.038.085S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer12/19/2018
12/21/2018
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date12/20/2018
12/21/2018
Patient Sequence Number1